arrow
Volume 16, Number 2
Previous Issue Next Issue

Kang Feng & Daoliu Wang

J. Comp. Math., 16 (1998), pp. 97-106.

Preview Full PDF 542 7564 Abstract

Fayong Zhang

J. Comp. Math., 16 (1998), pp. 107-120.

Preview Full PDF 554 7530 Abstract

Daosheng Zhang

J. Comp. Math., 16 (1998), pp. 121-128.

Preview Full PDF 575 7623 Abstract

Zhen Han & Longjun Shen

J. Comp. Math., 16 (1998), pp. 129-140.

Preview Full PDF 556 7483 Abstract

Daoqi Yang

J. Comp. Math., 16 (1998), pp. 141-151.

Preview Full PDF 545 7489 Abstract

Junbin Gao, Yidu Yang & T. M. Shih

J. Comp. Math., 16 (1998), pp. 152-164.

Preview Full PDF 556 7530 Abstract

Weijun Tang & Houde Han

J. Comp. Math., 16 (1998), pp. 165-178.

Preview Full PDF 542 7470 Abstract

Ning Zhao

J. Comp. Math., 16 (1998), pp. 179-192.

Preview Full PDF 542 7442 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard